# SDR SWAA2025063072653

- Difficulty date: May 19, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DEFLECTION CONTROL RIB SUPPORT BEAM ORSS 281 TRAILING EDGE AT LT WING.   PERFORMED PERMANENT REPAIR LOC. ON DEFLECTION CONTROL RIB SUPPORT BEAM ORSS 281 TRAILING EDGE AT LT WING IAW SRM 57-51-02-2R-3 REPAIR 3.
